# SDR DALA14000535802

- Difficulty date: December 26, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 40,594 hours, 13,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 345-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT HAS CORROSION BETWEEN BS 345 - 377, BL 0.  REMOVED CORROSION, AND FOUND OUT OF LIMITS.  R & R FLOOR SUPPORT BS 324-418,  IAW SRM.
